Im 85 yo and cant get ride of cough , how danger could be for me if I take just one dose of this syrup on bed time just to stop coughing??
Sometimes not very often a doctor will prescribe hydrocodone for severe coughing the hydrocodone is actually pretty relieving when you are ill. Its will help suppress the cough and at the same time help with any pain you might be having from the glaucoma or cough coughing for long periods of time can make your chest hurt. Your doctor did the right thing if i were you i would give it a try it might help you feel better. If you are allergic to hydrocone you will feel itchy and nauseated watch out for these signs of bad side effects and i hope you feel better michelle.
Hello Tigger Roma,
If you're having trouble with a bad cough I'm sure your Doctor has taken in to consideration your Glaucoma also, I would give it a try you may get the rest you need and it will help the cough. Just remember that in some people one of the side effects of the hydrocodone syrup can cause blurred vision too, along with many other side effects, if you're taking this syrup short term for your cough I hope it gives you some relief, at your young age, you shouldn't need to be feeling tired all the time due to a constant cough. I hope you feel better soon, and please check back and let us know how you're doing OK> ;) God Bless, and good luck
- Hycodan Information for Consumers
- Hycodan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hycodan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2009 • 1 answer
Posted 8 Mar 2011 • 1 answer
Side Effect - I have taken hycodan syrup my doctor prescribed me. Within 5 minutes I am having chest
Posted 16 May 2012 • 2 answers
Posted 10 Feb 2016 • 1 answer
Posted 23 Feb 2016 • 0 answers